Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-side effects

Posted by Polly on May 17, 2000, at 19:11:07

In reply to Re: Effexor-side effects, posted by Cheryl on April 11, 1999, at 20:46:50

I have been on Effexor for less than a year and while I feel great and don't have many of the side effects that have been mentioned with the exception of the hands trembling, I'm thinking it has made me gain weight. And now hearing about the your blood tests and liver enzymes or whatever I'm really worried that this is not the right medication for me. My friend works for Bristol-Myers and reps Serzone. It supposedly has the fewest side effects but Doctors won't prescribe it as much because it has to be titrated. Has anyone ever tried it and how did it work if so.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Polly thread:1893
URL: http://www.dr-bob.org/babble/20000517/msgs/33826.html